Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

A very distended stomach in just a couple of months.

56 yr old male has developed a very distended stomach in just a couple of months or so, poor appetite, bouts of diarrhea, hiccups at every meal, often upchucks, but especially when he drinks water
Asked On : Sun, 2 Jan 2011
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
distended stomoch , diarrhoea, loss of appetite sugests colitis at a glance..
but we should rule out the other possibilities.
if it is colitis ayurvrd has the best to offer for the problem .
use of fresh buttermilk in diet , simple light regular lunch and dinner.
watch for weight loss.
for more questions and sending informationfeel free to mail
wish you health
Answered: Tue, 4 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Bhagwan Dass's  Response
just go for usg of abdomen..
drink hot or luke warm water for one month regularly..
do regular morning and evening walk..
dont worry it really help u so much..
after one month contact again..
Answered: Sun, 2 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor